×

zbMATH — the first resource for mathematics

Monotone operators and nonlinear equations. (English) Zbl 0418.47027

MSC:
47H05 Monotone operators and generalizations
47J05 Equations involving nonlinear operators (general)
34A45 Theoretical approximation of solutions to ordinary differential equations
35A35 Theoretical approximation in context of PDEs
93C10 Nonlinear systems in control theory
34B15 Nonlinear boundary value problems for ordinary differential equations
35K55 Nonlinear parabolic equations
35J60 Nonlinear elliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R; Vasudevan, R, Quasi-linearization and the matrix Riccati equation, J. math. anal. appl., 64, 106-113, (1978) · Zbl 0382.34008
[2] Bellman, R, ()
[3] Bellman, R, On the non-negativity of Green’s functions, Boll. un. mat. ital., 12, 411-413, (1957) · Zbl 0085.31202
[4] Bellman, R, On variation—diminishing properties of Green’s functions, Boll. un. mat. ital., 16, 164-166, (1961) · Zbl 0099.06805
[5] Bellman, R; Bellman, R, Introduction to matrix analysis, (1970), McGraw-Hill New York · Zbl 0216.06101
[6] Bellman, R; Kalaba, R, Quasilinearization and nonlinear boundary-value problems, (1965), American Elsevier New York · Zbl 0139.10702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.